Zirtek allergy tablets (cetirizene dihydrocloride 10mg) - 7 tablets

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Allergy and OTC Hay Fever

Zirtek allergy tablets (cetirizene dihydrocloride 10mg) - 7 tablets

Zirtek allergy tablets gives effective relief of hay fever and allergy-related symptoms such as sneezing, a runny nose, itchy or watery eyes and allergy-related skin conditions.


 

Learn More...

    Quantity

£5.99

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Zirtek allergy tablets gives effective relief of hay fever and allergy-related symptoms such as sneezing, a runny nose, itchy or watery eyes and allergy-related skin conditions.


 

Learn More...
A little more about Zirtek allergy tablets (cetirizene dihydrocloride 10mg) - 7 tablets
Zirtek allergy tablets (cetirizene dihydrocloride 10mg) - 7 tablets: Things you need to know

 

Zirtek gives effective relief of hay fever and allergy-related symptoms such as sneezing, a runny nose, itchy or watery eyes and allergy-related skin conditions.

 

What are Zirtek Allergy 10mg Tablets (Cetirizine Dihydrochloride)?

 

Zirtek Allergy tablets contain the active ingredient cetirizine dihydrochloride which is an antihistamine.  Antihistamines are medication to relieve your symptoms of hay fever and allergies. 
 

It is fast-acting and long-lasting as it protects you for up to 24 hours. 

 

Cetirizine can help ease symptoms for:

  • Pollen

  • Pet fur

  • House dust

  • Insect bites

 

It can also be used to treat raised, red itchy skin (symptoms of urticaria, which is often known as hives or nettle rash).

 

Warnings and Precautions

Not suitable for children under 6 years.

 DO NOT take Cetirizine if you are:

  • Allergic to Cetirizine

  • Breastfeeding


 TAKE CARE when taking Cetirizine if:

  • You are driving/operating machinery. It may make you feel drowsy.

  • You are pregnant or intend to become pregnant. Contact your GP or speak to a SimplyMeds Pharmacist for advice.

Keep out of the sight and reach of children.
Read the package leaflet before use.

Storage:
Store in a cool, dry place which is below 25 degrees C. Store in original packaging and do not use if expiration date printed on the carton has passed.

 

Ingredients

Active ingredient:  One film-coated tablet contains 10 mg cetirizine dihydrochloride. 

 

Other ingredients: microcrystalline cellulose, lactose-monohydrate, colloidal anhydrous silica, magnesium stearate, Opadry Y-1-7000 (hydroxypropylmethylcellulose (E 464), titanium dioxide (E 171), macrogol 400)

How do I take Zirtek Allergy 10mg Tablets (Cetirizine Dihydrochloride)?

 

12 years old and over: take ONE tablet daily 

6 - 12 years old: take HALF a tablet TWICE a day (once in the morning and once in the evening)

Do not take Zirtek allergy relief if you are allergic to any of the ingredients listed in the patient information leaflet.

Cetirizine dihydrochloride 10mg is the main active ingredient.

Keep out of reach from children.

Do not take after the expiration date.

Return any unused or out of date tablets to your pharmacy.

If you accidentally take too many tablets see your doctor straight away.

If you are pregnant or trying to get pregnant ask your pharmacist for advise before taking zirtek allergy relief.

This medicine contains lactose so if you have an intolerance to some sugars contact your doctor before taking these tablets.

 

 

What are the side effects of Zirtek Allergy 10mg Tablets (Cetirizine Dihydrochloride)?

 

 

Possible side effects:

  • Dizziness and drowsiness

  • Tired

  • Dry mouth

  • Sore throat and cough

  • Nausea and constipation

  • Headache


If you have an allergic reaction to zirtek, stop using it straight away and contact your GP.

If you have any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.

If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.


 

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders